Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/8265
Title: Multi-layer canard cycles and translated power functions
Authors: DUMORTIER, Freddy 
Roussarie, R.
Issue Date: 2008
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE
Source: JOURNAL OF DIFFERENTIAL EQUATIONS, 244(6). p. 1329-1358
Abstract: The paper deals with two-dimensional slow-fast systems and more specifically with multi-layer canard cycles. These are canard cycles passing through n layers of fast orbits, with n >= 2. The canard cycles are subject to n generic breaking mechanisms and we study the limit cycles that can be perturbed from the generic canard cycles of codimension n. We prove that this study can be reduced to the investigation of the fixed points of iterated translated power functions. (c) 2007 Elsevier Inc. All rights reserved.
Notes: Unuv Hasselt, B-3590 Diepenbeek, Belgium. Univ Bourgogne, CNRS, Inst Math, UMR 55840, F-21078 Dijon, France.Dumortier, F, Unuv Hasselt, Campus Diepenbeek,Agoralaan-Gebouw D, B-3590 Diepenbeek, Belgium.freddy.dumortier@uhasselt.be roussari@u-bourgogne.fr
Keywords: slow-fast system; bifurcation; canard cycle; Lienard equation
Document URI: http://hdl.handle.net/1942/8265
ISSN: 0022-0396
e-ISSN: 1090-2732
DOI: 10.1016/j.jde.2007.08.013
ISI #: 000255005700003
Category: A1
Type: Journal Contribution
Validations: ecoom 2009
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

5
checked on Sep 3, 2020

WEB OF SCIENCETM
Citations

7
checked on May 13, 2022

Page view(s)

46
checked on May 18, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.